# SDR SIMA200207902

- Difficulty date: March 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON LEFT OMEGA BEAM (PREVIOUS REPAIR) AT FRAME 20.  REMOVED PREVIOUS REPAIR (CORROSION LIMITED TO PREVIOUS REPAIR).  FABRICATED A DOUBLER ANGLE, FILLER, A PLATE, AND SHIMS.  REPAIRED IAW EMB 145 SRM 9SRM 145/1142 CHAPTER 53, REV 17) 53-21-10, AND STANDARD SRM PRACTICES.  (M)
